Boots Chesty Cough & Congestion Relief Oral Solution - 120ml

£4.19
120 ML | £3.49 per 100ML
5389275

Relieves chesty coughs. Clears blocked nose and sinuses. Non-drowsy.
See details below, always read the label.

Suitable for: Adults and children aged 6 years and over
Active ingredients: Guaifenesin, Pseudoephedrine Hydrochloride.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

What this medicine is for

To relieve the symptoms of a chesty cough, catarrh and a blocked nose without causing drowsiness.

Suitable for

Adults and children aged 6 years and over

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

How to take this medicine

Check the seal is not broken before first use. If it is, do not take the medicine.

Age How much to take How often to take
Adults and children of 12 years and over Two 5 ml spoonfuls 4 times a day
Children of 6 to 11 years One 5 ml spoonful 3 times a day



This medicine should be swallowed.

Do not give to children under 6 years.

Warning: Do not exceed the stated dose.

Do not give this medicine to a child for more than 5 days, unless their doctor tells you to.

If you are treating a child and their symptoms worsen at any time, talk to a pharmacist or doctor.

If a cough lasts for more than 5 days, or comes back, stop taking this medicine and talk to a pharmacist or doctor.

If symptoms do not go away, talk to your doctor.

Hazards and Cautions

Before you take this medicine

Do not take:

  • If you are allergic to other decongestants
  • If you have severe kidney problems
  • If you have heart or blood vessel disease, including poor circulation in your hands or feet
  • If you have high blood pressure (including that due to a tumour near your kidney)
  • If you have diabetes
  • If you have an overactive thyroid
  • If you have raised pressure in the eye (glaucoma)
  • If you are taking any of these medicines:

Monoamine oxidase inhibitors or moclobemide (for depression), or have taken them in the last 14 days
Medicines called beta-blockers (normally for heart problems)
Other decongestants
Other medicines to stop you coughing

  • If you are a man with prostate problems
  • If you are pregnant or breastfeeding

Talk to your doctor:

  • If you have a long-term cough or asthma (do not take this medicine if you are wheezing or if you are having an asthma attack).

Talk to your pharmacist or doctor:

  • If you have other kidney problems (see 'Do not take').
  • If you have a fever, rash or constant headache.

Keep all medicines out of the sight and reach of children.

Storage

Do not store above 30ºC.

Use by the date on the end flap of the carton.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Guaifenesin, Pseudoephedrine Hydrochloride.

Ingredients

Active ingredients: Each 5 ml of oral solution contains Guaifenesin 100mg, Pseudoephedrine Hydrochloride 30mg.

Also contains: liquid sugar (sucrose), carmoisine (E122).

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.50 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 8pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.